# SDR SWAA104299

- Difficulty date: July 23, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 39,741 hours, 22,968 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut Plate
- Part number: 6565972
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR EMERGENCY EVAC AFT SLIDE MOUNT, UPPER NUT PLATE CRACKED.  REMOVED AND REPLACED NUT PLATE ASSY PER MM.
